Announcement

Collapse
No announcement yet.

morning after pill effect on dry eye??

Collapse
This topic is closed.
X
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • morning after pill effect on dry eye??

    Hi

    i took a morning after pill the other day. i feel like such an idiot. you would think id learnt my lesson from taking the anti depressants. My eyes have felt good for a few months now, they havent been bothering me in the day and have been mangeable. I took the morning after pill on friday and today (wednesday) my eyes dont feel good. Im praying its just bad day or a blip, but they havent felt like this in ages! It is really hot today hottest of the year. but my eyes have felt fine on other hot days.

    Has anyone taken the morning after pill and felt thier eyes worse a few days after? is it only temporay? Im trying to think it is, but i know what happened with the anti d's, it was supposed to be tempory then. Becuase i know its a big dose of hormones, but its progestrogen so if anything it should make ur eyes feel better. My natropath said it makes things unbalanced, coz my stomach didnt react to it to well either. so that could be it (i hope its only a blip!)

    any one have any ideas?

    thanks
    I healed my dry eye with nutrition and detoxification. I'm now a Nutritional Therapist at: www.nourishbalanceheal.com . Join my dry eye facebook group: https://www.facebook.com/groups/420821978111328/
Working...
X